Taxation in Utopia

Goodwin, Barbara (2008) Taxation in Utopia. Utopian Studies, 19(2). pp. 313-331. ISSN 2154-9648

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Arts and Humanities > School of Politics, Philosophy, Language and Communication Studies
Depositing User: EPrints Services
Date Deposited: 01 Oct 2010 14:58
Last Modified: 09 Apr 2019 00:34
URI: https://ueaeprints.uea.ac.uk/id/eprint/10334
DOI:

Actions (login required)

View Item